# SDR P5CA2019101850209

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,367 hours, 3,980 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE MSG RECEIVED SEVERAL TIMES DURING DESCENT. RIGHT ENGINE AT APPROACH IDLE, LEFT ENGINE MINIMUM IDLE. MSG CLEARED AFTER ADVANCING LEFT ENGINE.( RESET LEFT IDLE CONT. C/B AND CONFIRMED THERMAL ANTI-ICE HIGH LEFT SYSTEM NORMAL. IDLE DISAGREE MSG DISAPPEARED PER F.I.M 71-05 FT 846. )
